# SDR P2EA00330

- Difficulty date: October 23, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE FORWARD CARGO BULKHEAD VERTICAL STIFFENER AT BS 540, RBL 25 WL 204 WITH CRACK 1.5 INCH BY .002 INCH.  IDENTIFIED AS REPORTABLE ON 11-07-2000.  REPAIRED THE FORWARD CARGO BULKHEAD VERTICAL STIFFENER AT BS 540, RBL 25 WL 204 IAW BOEING SB 737-57-1122 SECT III DATED OCT 17, 1986.  (M)
